eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Muscle pain (Muscle aches) when you have Crohn's disease?

Summary: Muscle pain is found among people with Crohn's disease, especially people who are female, 30-39 old, also have Pain, and take medication Remicade.

We study 747 people who have Muscle pain (Muscle aches) and Crohn's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Crohn's disease and Muscle pain >>>

 

 

 

 

Crohn's disease

Crohn's disease (condition that causes inflammation of the gastrointestinal tract) can be treated by Humira, Remicade, Pentasa, Azathioprine, Prednisone, Imuran. (latest reports from 75,759 Crohn's Disease patients)

Muscle pain

Muscle pain (muscle pain) has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, multiple sclerosis. (latest reports from 73,445 Muscle pain patients)

On Dec, 30, 2014: 747 people who have crohn's disease and Muscle Pain are studied.

Trend of Muscle pain in crohn's disease reports

Gender of people who have crohn's disease and experienced Muscle pain * :

FemaleMale
Muscle pain58.77%41.23%

Age of people who have crohn's disease and experienced Muscle pain * :

0-12-910-1920-2930-3940-4950-5960+
Muscle pain0.00%0.51%6.61%19.31%25.79%18.93%19.44%9.40%

Severity of the symptom * :

leastmoderateseveremost severe
Muscle pain0.00%50.00%50.00%0.00%

Top co-existing conditions for these people * :

  1. Pain (116 people, 15.53%)
  2. Vomiting (61 people, 8.17%)
  3. Gastrooesophageal reflux disease (51 people, 6.83%)
  4. Depression (48 people, 6.43%)
  5. Vitamin supplementation (42 people, 5.62%)
  6. Prophylaxis (32 people, 4.28%)
  7. Insomnia (31 people, 4.15%)
  8. Anxiety (30 people, 4.02%)
  9. Hypertension (29 people, 3.88%)
  10. Back pain (20 people, 2.68%)

Most common drugs used by these people * :

  1. Remicade (560 people, 74.97%)
  2. Humira (393 people, 52.61%)
  3. Pentasa (232 people, 31.06%)
  4. Prednisone (151 people, 20.21%)
  5. Azathioprine (137 people, 18.34%)
  6. Imuran (127 people, 17.00%)
  7. Asacol (109 people, 14.59%)
  8. Cipro (92 people, 12.32%)
  9. Prevacid (89 people, 11.91%)
  10. Mercaptopurine (83 people, 11.11%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Crohn's Disease and Muscle Pain?

You are not alone! Join a mobile support group:
- support group for people who have Muscle Pain and Crohn's disease
- support group for people who have Crohn's disease
- support group for people who have Muscle Pain

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Crohn's disease, Muscle pain

You may be interested at these reviews (Write a review):

  • Faslodex driven hell
    I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.

    What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.

    From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
  • Caused by azathioprine (3 responses)
    I started taking Azathioprine in 2003, and almost immediately started having very strange skin conditions, strange chronic rashes, etc. I also developed strange, tiny bumps on my palms and soles of my feet; which are extremely prominent after exposure to water. My father started taking this drug as well, for a different condition, and coincidentally developed the same spots on his hands at the same time. There is absolutely no history of this in the family and we both started the medication at the same time, and experienced the same results. We are both no longer taking this medication for these reasons, and still have this condition as a memory. I am very upset.
  • Allopurinol for 6-mp metabolism to 6-tgn
    I began taking Allopurinol 100mg to help metabolize the Purinethol I have been taking for 6 years for Crohn's disease after a blood test revealed my 6-MMP metabolites were too high and 6-TG were too low. Several published studies show Allopurinol to be helpful for "non-preferential metabolizers" like me, to help shunt the metabolic pathway towards therapeutic 6-TG.

    After 1 week of Allopurinol, I had to discontinue the drug due to debilitating nausea, which was worst in the morning.
  • Bone infections involving my teeth crohns and prednisone over the past 12 years
    Dentist [2] tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
    Crohns diagnosed at the age of 39. Moderate to severe.
    Dentists state the problem is the use of prednisone and having Crohn.

More reviews for: Crohn's disease, Muscle pain

Comments from related studies:

  • From this study (4 months ago):

  • Was put on simvastatin for 5 days, when severe pain hit. Was taken off of it immediately. Put on steriods. SED rate elevated. Prednisone helped just a little, but when weaning down, pain got worse. It has been 6 weeks off medication.

    Reply

  • From this study (13 months ago):

  • Muscle pain developed after prednisone tapering complete.

    Reply

  • From this study (2 years ago):

  • feel generally ill most of the time,

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.